# SDR AWXA200300783

- Difficulty date: June 7, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 47,529 hours, 28,614 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Socket
- Part number: 1703661
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-14 INSPECTION, MAINTENANCE DISCOVERED NUMEROUS SEAT MOUNTED EPLS CONNECTORS AND SPLICES DAMAGED.  MAINTENANCE REMOVED AND REPLACED DAMAGED CONNECTORS AND SPLICES ON SEAT MOUNTED EPLS HARNESS IAW BSWPM 20-42-01 PAGES 1-4.   OPERATIONAL CHECK OF THE SYSTEM WAS GOOD IAW AWA TASKCARD NR A1C33006.
